# SDR SIMA20140720001

- Difficulty date: July 20, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 24,152 hours, 20,541 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Icu
- Part number: 7510700766
- Part serial: 00045126
- Condition: Failed
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ADC 1 & 2 FAIL WITH AP FAIL & AIRSPEED & ALT PRESELECT FAIL VERT SLOPE OFF.  R & R REPLACED 2 ICU IAW AMM 23-00-01.  OPERATIONS CHECKED GOOD & PERFORMED FNC OF ADC 1 & 2 IAW AMM 34-15-00.  OPERATIONS CHECKED GOOD.
